# SDR CALA2015042093581

- Difficulty date: April 16, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 56,847 hours, 23,003 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROM CF 9001 REPAIR DENT AT STRINGER 41, FRAME 56RT.  REPAIRED IAW SRM 53-41-11 FIGURE 204 SHEET 4.  SRI53-41-11-2-012-00 TABLE 215 REQUIRES FIRST INSPECTION AT 45,800C FROM REPAIR EMBODIMENT.  THEN SUBSEQUENT INSPECTION AT 11,40 0C INTERVALS THEREAFTER.  THEN STRUCTURAL MODIFICATION POINT AFTER REPAIR EMBODIMENT OF 60,000C.
